Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 101, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 19, 2017, 10:46 AM CDT for Throckmorton County, Texas. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2017, 10:46 AM CDT (15:46 UTC)
- Expired
- May 19, 2017, 11:30 AM CDT
- In force
- 44 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 83 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 11:00 AM CDT | HAIL 1 | Throckmorton, TX | |
| May 19, 11:02 AM CDT | HAIL 1.5 | Throckmorton, TX | |
| May 19, 11:17 AM CDT | HAIL 0.88 | Elbert, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
927
WUUS54 KSJT 191546
SVRSJT
TXC447-191630-
/O.NEW.KSJT.SV.W.0101.170519T1546Z-170519T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
1046 AM CDT FRI MAY 19 2017
The National Weather Service in San Angelo has issued a
* Severe Thunderstorm Warning for...
Central Throckmorton County in west central Texas...
* Until 1130 AM CDT
* At 1046 AM CDT, a severe thunderstorm was located near
Throckmorton, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Throckmorton around 1050 AM CDT.
Elbert around 1105 AM CDT.
Other locations impacted by this severe thunderstorm include The
Intersection Of US-183 And US-283 and The Intersection Of US-
380 And Highway 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3337 9895 3317 9895 3302 9924 3320 9939
3340 9926 3340 9898
TIME...MOT...LOC 1546Z 239DEG 49KT 3316 9925
HAIL...1.25IN
WIND...60MPH
$$
JW1 follow-up statement
289
WWUS54 KSJT 191610
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
1110 AM CDT FRI MAY 19 2017
TXC447-191630-
/O.CON.KSJT.SV.W.0101.000000T0000Z-170519T1630Z/
Throckmorton TX-
1110 AM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHEASTERN THROCKMORTON COUNTY...
At 1109 AM CDT, a severe thunderstorm was located near Elbert, or 7
miles northeast of Throckmorton, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Elbert around 1120 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3309 9910 3326 9923 3340 9911 3340 9898
3337 9895 3317 9895
TIME...MOT...LOC 1609Z 237DEG 29KT 3323 9907
HAIL...1.25IN
WIND...60MPH
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 9:06 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 19, 9:06 AM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 906 AM CDT Fri May 19 2017 .UPDATE... Zones have been updated to remove Severe Thunderstorm Watch 244. Showers and thunderstorms will continue over primarily the western Big Country through the morning hours. && .PREV DISCUSSION... /issued 616 AM CDT Fri May 19 2017/ AVIATION... /12Z TAFS/ Showers and thunderstorms will continue this morning, mainly affecting KABI And KSJT. Stratus will also result in MVFR ceilings at all sites, except KABI. VFR conditions will return to all sites by late morning or early afternoon. Winds will be from the south at 12 to 20 knots, with higher gusts, decreasing to 5 to 10 knots this evening. A cold front will move through the area Saturday morning, resulting in gusty north winds and another chance of showers and thunderstorms. PREV DISCUSSION... /issued 357 AM CDT Fri May 19 2017/ SHORT TERM... (Today and Tonight) Ongoing convection early this morning in the western Big Country has prompted Severe Thunderstorm Watch 244 that is valid through 9 AM. Currently, we have one severe thunderstorm in southwestern Nolan County with more severe convection moving in from the west. Primary concerns are large hail and damaging winds, although an isolated tornado or two cannot be ruled out, and one tornado warning has already been issued to the west of our area. PoPs for this morning reflect the current convection that is expected to persist into the morning hours past 12Z. Expect much of these thunderstorms to weaken and dissipate by late morning. Additional shower and thunderstorm activity is possible farther east and south this afternoon. Tonight a cold front will move south through the area, bringing a chance for showers and thunderstorms to much of the area. The best chances will be east of a Haskell, to Abilene, to Junction line. The southern extent of shower and thunderstorm chances depends on the speed of the front as it moves south. With convection expected to accompany the cold front, the effective front will likely move to the south a little faster than models indicate, thus have likely chances as far south as the I-10 corridor. Severe weather will be possible with these storms overnight, with large hail and damaging winds being the main hazards. Expect another warm day with highs in the mid to upper 80s, and muggy overnight lows in the upper 50s to mid 60s. LONG TERM... (Saturday through Thursday) On Saturday, a cold front will be south of the forecast area, with north winds of 10 to 15 mph. The best PoPs will be across the southern half of the forecast area, with rain chances slowly pushing south of the area Saturday night into Sunday morning. Cooler temperatures are forecast behind the front, with highs mainly in the mid to upper 70s. The cold front will sag farther south on Sunday, with the better rain chances shifting south of the forecast area. Slight chance/low end chance PoPs were continued for the southern half of the region. For the first part of next week, a large upper level trough will move across the Plains. Both the GFS and ECMWF indicate a disturbance moving across the region Sunday night into Monday, resulting in shower and thunderstorm development, especially across the southern half of the forecast area. A cold front will then move south through the region late Monday into Tuesday, resulting in another chance of showers and thunderstorms. Cooler temperatures are expected behind the front along with gusty north winds. Temperatures will be below normal for the first half of the week, with highs mainly in the upper 70s to lower 80s and overnight lows in the upper 50s to lower 60s. A slow warm up will ensue for latter part of the work week. && .PRELIMINARY POINT TEMPS/POPS... Abilene 84 58 76 56 / 50 60 20 20 San Angelo 88 62 78 59 / 50 50 30 40 Junction 86 66 79 61 / 40 60 60 60 Brownwood 84 63 76 57 / 40 60 40 40 Sweetwater 87 56 75 55 / 60 40 10 10 Ozona 88 62 79 59 / 50 50 40 50 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 99/99
Hazardous weather outlook, May 19, 4:40 AM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 440 AM CDT Fri May 19 2017 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-200945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 440 AM CDT Fri May 19 2017 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight Thunderstorms will be possible today and tonight across much of West Central Texas. Some of these storms may become strong to severe, with large hail, damaging winds, isolated tornadoes, and dangerous lightning being the main hazards. In addition, locally heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will be possible across much of West Central Texas Saturday through Tuesday. The main hazards will be dangerous lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight.
In the hours before
Special weather statement, May 19, 5:47 AM CDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service San Angelo TX
547 AM CDT FRI MAY 19 2017
TXZ113-114-127-128-191145-
Shackelford TX-Callahan TX-Jones TX-Taylor TX-
547 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALLAHAN...SOUTHEASTERN
JONES...SHACKELFORD AND NORTHEASTERN TAYLOR COUNTIES UNTIL 645 AM
CDT...
At 545 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tye, or near Abilene, moving east at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Abilene, Clyde, Albany, Baird, Tye, Hawley, Buffalo Gap, Moran,
Putnam, Ibex, Dyess AFB, Eula, Potosi, View, Hamby, Nugent, Impact,
and Funston.
This includes Interstate 20 between Mile Markers 271 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.
LAT...LON 3252 9909 3251 9911 3230 9912 3230 9999
3274 9995 3281 9910
TIME...MOT...LOC 1045Z 268DEG 34KT 3251 9980
snSpecial weather statement, May 19, 6:22 AM CDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service San Angelo TX
622 AM CDT FRI MAY 19 2017
TXZ099-113-114-191215-
Throckmorton TX-Shackelford TX-Jones TX-
622 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JONES...NORTHERN
SHACKELFORD AND SOUTHERN THROCKMORTON COUNTIES UNTIL 715 AM CDT...
At 622 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Lueders, or 14 miles northwest of Albany, moving
northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Lueders, Woodson, Avoca, Fort Griffin, The Intersection Of US-
183 And US-283, The Intersection Of US-
283 And Ranch Road 209, Big Country Baptist Assembly, Us-
183 Near The Throckmorton-Stephens County Line and Funston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.
LAT...LON 3296 9895 3295 9910 3280 9910 3275 9980
3296 9966 3296 9947 3309 9947 3320 9895
TIME...MOT...LOC 1122Z 244DEG 30KT 3283 9950
snLocal storm report, May 19, 7:07 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
707 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND GST WOODSON 33.01N 99.05W
05/19/2017 E60 MPH THROCKMORTON TX PUBLIC
&&
EVENT NUMBER SJT1700088
SNSpecial weather statement, May 19, 7:56 AM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service San Angelo TX
756 AM CDT FRI MAY 19 2017
TXZ049-054-113-191400-
Fisher TX-Nolan TX-Jones TX-
756 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JONES...NORTHWESTERN
NOLAN AND FISHER COUNTIES UNTIL 900 AM CDT...
At 756 AM CDT, Doppler radar was tracking a strong thunderstorm near
Longworth, or 12 miles north of Sweetwater, moving northeast at 45
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Sweetwater, Anson, Hamlin, Roscoe, Roby, McCaulley, Sylvester,
Neinda, Wastella, Longworth, Hitson, Tuxedo, Gannon, Busby, Capitola,
The Intersection Of US-180 And Ranch Road 126, I-20 Near The Nolan-
Mitchell County Line and Us-84 Near The Nolan-Fisher County Line.
This includes Interstate 20 between Mile Markers 229 and 239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.
LAT...LON 3296 9982 3277 9985 3236 10066 3264 10066
3296 10024
TIME...MOT...LOC 1256Z 237DEG 38KT 3265 10043
snLocal storm report, May 19, 9:24 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
924 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL SWEETWATER 32.47N 100.41W
05/19/2017 E1.75 INCH NOLAN TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1700089
MKDLocal storm report, May 19, 9:29 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
929 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL SWEETWATER 32.47N 100.41W
05/19/2017 E1.75 INCH NOLAN TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1700090
MKDThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:01 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Taylor | 44 min |
| May 18, 7:21 PM CDT | Tornado Warning | SJT | Brown | 39 min |
| May 18, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 45 min |
| May 18, 7:59 PM CDT | Tornado Warning | SJT | Brown | 31 min |
| May 18, 8:15 PM CDT | Tornado Warning | SJT | Brown | 45 min |
| May 18, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| May 18, 8:37 PM CDT | Tornado Warning | SJT | Brown | 38 min |
| May 18, 8:51 PM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman | 5 hr |
| May 18, 9:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 34 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 43 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Brown, San Saba | 28 min |
| May 18, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 46 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 45 min |
| May 18, 11:34 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 41 min |
| May 19, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 60 min |
| May 19, 12:21 AM CDT | Special Weather Statement | SJT | Callahan | 54 min |
| May 19, 12:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 49 min |
| May 19, 1:18 AM CDT | Special Weather Statement | SJT | Callahan | 57 min |
| May 19, 2:36 AM CDT | Special Weather Statement | SJT | Fisher | 54 min |
| May 19, 2:57 AM CDT | Special Weather Statement | SJT | Nolan | 63 min |
| May 19, 3:20 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 55 min |
| May 19, 3:59 AM CDT | Special Weather Statement | SJT | Fisher | 61 min |
| May 19, 4:11 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 49 min |
| May 19, 4:17 AM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 118 min |
| May 19, 4:40 AM CDT | Flash Flood Warning | SJT | Nolan | 3 hr |
| May 19, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 62 min |
| May 19, 5:03 AM CDT | Special Weather Statement | SJT | Jones | 57 min |
| May 19, 5:47 AM CDT | Special Weather Statement | SJT | Jones, Shackelford | 58 min |
| May 19, 5:49 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 41 min |
| May 19, 6:16 AM CDT | Areal Flood Advisory | SJT | Jones, Taylor | 119 min |
| May 19, 6:22 AM CDT | Special Weather Statement | SJT | Shackelford | 53 min |
| May 19, 6:34 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 26 min |
| May 19, 6:48 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 42 min |
| May 19, 7:56 AM CDT | Special Weather Statement | SJT | Fisher | 64 min |
| May 19, 8:04 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 41 min |
| May 19, 8:44 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| May 19, 9:20 AM CDT | Areal Flood Advisory | SJT | Fisher, Jones, Nolan | 3 hr |
| May 19, 9:29 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 46 min |
| May 19, 9:35 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 40 min |
| May 19, 9:40 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 50 min |
| May 19, 10:13 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 47 min |
| May 19, 10:21 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 39 min |
| May 19, 11:29 AM CDT | Special Weather Statement | SJT | Haskell, Jones | 46 min |
| May 19, 11:30 AM CDT | Areal Flood Warning | SJT | Fisher, Nolan | 6 hr |
| May 19, 11:34 AM CDT | Special Weather Statement | SJT | Sterling | 41 min |
| May 19, 11:54 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 51 min |
| May 19, 12:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 59 min |
| May 19, 12:31 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 12:46 PM CDT | Special Weather Statement | SJT | Taylor | 44 min |
| May 19, 12:54 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 51 min |
| May 19, 12:59 PM CDT | Special Weather Statement | SJT | Coke | 31 min |
| May 19, 1:17 PM CDT | Tornado Warning | SJT | Jones, Taylor | 28 min |
| May 19, 1:32 PM CDT | Special Weather Statement | SJT | Coke | 28 min |
| May 19, 1:53 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 67 min |
| May 19, 2:56 PM CDT | Special Weather Statement | SJT | Tom Green | 49 min |
| May 19, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 44 min |
| May 19, 3:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Taylor | 55 min |
| May 19, 3:24 PM CDT | Tornado Warning | SJT | Runnels, Taylor | 36 min |
| May 19, 3:34 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 41 min |
| May 19, 3:45 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 45 min |
| May 19, 3:55 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 50 min |
| May 19, 4:04 PM CDT | Tornado Warning | SJT | Runnels | 26 min |
| May 19, 4:10 PM CDT | Special Weather Statement | SJT | Taylor | 50 min |
| May 19, 4:30 PM CDT | Special Weather Statement | SJT | Runnels | 45 min |
| May 19, 4:32 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 28 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 36 min |
| May 19, 4:47 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 12 min |
| May 19, 4:51 PM CDT | Special Weather Statement | SJT | Fisher | 39 min |
| May 19, 4:53 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 48 min |
| May 19, 4:57 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 33 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 43 min |
| May 19, 5:07 PM CDT | Special Weather Statement | SJT | Taylor | 38 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 49 min |
| May 19, 5:23 PM CDT | Tornado Warning | SJT | Coleman, Concho, Runnels | 37 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 50 min |
| May 19, 5:34 PM CDT | Special Weather Statement | SJT | Haskell | 41 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 51 min |
| May 19, 5:40 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones | 50 min |
| May 19, 5:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.